Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Geordie Girl

Bleeding from bum and back pain

Recommended Posts

Right first if all..... :redface::redface::redface::redface::redface:

Sorry to maybe lower the tone a bit but i've been off roacutane for around 5 weeks now and still have major lower back pain and i have been bleeding from behind. This is only when i go to the toilet however, i noticed bright red blood on the tissue when i wiped and also a little bit mixed in with my poo (sorry to anyone whose eating or anything). Its not loads but should i be concerned. Has this happened to anyone else?

Im really quite worried now!!

Thanks everyone :)

Share this post


Link to post
Share on other sites
Right first if all..... :redface::redface::redface::redface::redface:

Sorry to maybe lower the tone a bit but i've been off roacutane for around 5 weeks now and still have major lower back pain and i have been bleeding from behind. This is only when i go to the toilet however, i noticed bright red blood on the tissue when i wiped and also a little bit mixed in with my poo (sorry to anyone whose eating or anything). Its not loads but should i be concerned. Has this happened to anyone else?

Im really quite worried now!!

Thanks everyone :)

I would call my doctor if I were you, a few people have had the same problem, also try drinking more water.

Share this post


Link to post
Share on other sites
Right first if all..... :redface::redface::redface::redface::redface:

Sorry to maybe lower the tone a bit but i've been off roacutane for around 5 weeks now and still have major lower back pain and i have been bleeding from behind. This is only when i go to the toilet however, i noticed bright red blood on the tissue when i wiped and also a little bit mixed in with my poo (sorry to anyone whose eating or anything). Its not loads but should i be concerned. Has this happened to anyone else?

Im really quite worried now!!

Thanks everyone :)

Do not panick. I know all about this.

You are bleeding because the skin around your anus is dry, just like your lips and your nose. So the skin cracks as you pass the food. There is nothing wrong with your digestive track since the blood is bright. Blood inside the body is very dark and slimy.

Use bees wax after shower in that area and condom lubricant prior to going to the toilet. Also in the old day people used virgin olive oil and warm water.

Make sure you always keep the area clean. Wet wipes do a decent job.

If that doesn't work, let me know. I have a bag full of healthy tricks to get you through!! :)

Edited by Lillies

Share this post


Link to post
Share on other sites

thanks for taking the time to reply everyone :)

I've told my doctor and yep....had the finger up there and she said everything felt normal. :s have another appointment tomorrow though.

Would the dryness of the skin explain the actual blood mixed in with the poo itself though??

And the back pain that comes with it is horrendous, as is the stomoach pain. Not a happy bunny. Would have thought all of the side effects would have stopped now ive been off it around 5 weeks??

Share this post


Link to post
Share on other sites
thanks for taking the time to reply everyone :)

I've told my doctor and yep....had the finger up there and she said everything felt normal. :s have another appointment tomorrow though.

Would the dryness of the skin explain the actual blood mixed in with the poo itself though??

And the back pain that comes with it is horrendous, as is the stomoach pain. Not a happy bunny. Would have thought all of the side effects would have stopped now ive been off it around 5 weeks??

I am so glad you have a good doctor.

Yes, it would because all the stool has to come through were the tiny cuts are so it would look like it is mixed.

Things that help both the back and the stomach:

- Magnesium supplements -> this really is a god sent

- walking -> you have no idea how much this has done for me

Things that help the back:

- Baths with Epson Salts in it -> this one feels so good :)

Things for stomach:

- Drink hot water instead of cold. Hot like tea and not warm. If that feels ike, then use a straw in the glass and take it all in one go.

- There is also this syrup called Duphalac. I think it is a type of sugar that absorbs water into stomach and makes the stool softer. The sugar itself is not digestible so it won't impact your weight etc. It is actually quite nice tasting.

- Go easy on the caffeine.

- Increase your intake of fruit and fibre.

I had lazy bawl syndrome prior to going on Roaccutane so I don't have to tell you what I had to go through.

But I follow the above and now I hardly take anything.

Share this post


Link to post
Share on other sites
thanks for taking the time to reply everyone :)

I've told my doctor and yep....had the finger up there and she said everything felt normal. :s have another appointment tomorrow though.

Would the dryness of the skin explain the actual blood mixed in with the poo itself though??

And the back pain that comes with it is horrendous, as is the stomoach pain. Not a happy bunny. Would have thought all of the side effects would have stopped now ive been off it around 5 weeks??

Sometimes the side effects do subside, but sometimes they don't. You can try some of the things Lillies suggested. I would though work with your doctor.

Accutane is known to cause IBS,IBD,Chron's and diverticulosis and other gastric problems.

As for your back try and not to do strenous workouts, make sure you stretch. Curious as if it is in your spine, or muscles or just in general. Accutane can cause myalgias and joint pain that may or may not continue after treatment.

Stay away from fat soluble Vit A,flaxseed, omega 3 supplements for now. .

I am sure you will be fine, just work with your physican.

good luck

Share this post


Link to post
Share on other sites

I get yeast infections in the cleft of my butt (the area between ur two buttocks lol) from having been on Tetracycline, but it is made worse by the dryness of Accutane.

I use MONISTAT cream for that issue, and it seems to help. But to be honest, using a touch of lube on a daily basis down there is probably a good idea after the shower.

It depends on the individual.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×